# SDR 2ARF200907001

- Difficulty date: July 23, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 66,928 hours, 32,796 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59369565001
- Part serial: EEI8432
- Condition: Leaking
- Location: Rt Hyd Sys
- Part time: 15,559 hours, 8,626 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CABIN CREW REPORTED LOST HYD FLUID FROM RT SYS, EXTENDING LANDING GEAR ON ALTERNATE MODE, SO MLG DOORS DID NOT RETRACT TO CLOSED POSITION, CAUSING BOTH DOORS HIT THE GROUND.  ACFT WAS TOWED TO GATE WHERE DETECTED HYD FLUID COMING FROM BLEED VALVE OF RT RESERVOIR TANK, IT GOT STUCK IN OPEN POSITION.  BLEED VALVE WAS REPOSITIONED AND THE HYD SYS REFILLED IAW AMM 29-00-00;  ALSO, RT DOOR SKID WAS REPLACED IAW EO 983212 AND ALTERNATE LANDING GEAR EXTENSION CONTROL WAS RESET IAW AMM 32-31-02; TESTED CORRECT IAW AMM 32-10-00.  HYD SYS IS WORKING CORRECTLY AND IT IS BEING MONITORED BY OUR MCC, AS A PREVENTIVE ACTION THE HYD TANK AND BLEED VALVE WILL BE REPLACED BY JULY 28TH, 2009 DURING ITS NEXT STOP AT MX BASE.
